EconPapers    
Economics at your fingertips  
 

A generalization of Hoeffding's lemma, and a new class of covariance inequalities

Brendan Beare

Statistics & Probability Letters, 2009, vol. 79, issue 5, 637-642

Abstract: We generalize Hoeffding's lemma to apply to covariances between functions of several random variables. Our generalization leads to a new class of covariance inequalities involving the Vitali or Hardy-Krause variation. These inequalities are relevant to the study of weakly dependent processes.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(08)00491-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:5:p:637-642

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:79:y:2009:i:5:p:637-642